# SDR DALA2025030301634

- Difficulty date: March 1, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 81,076 hours, 34,973 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reservoir
- Part number: 404002
- Part serial: 1530
- Condition: Overpressured
- Location: Zone 800
- Part time: 4,552 hours, 2,392 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SHIP 688 OVER PRESSURE (OUT OF GREEN BAND) ON RESERVOIR OF R2 DOOR.       RESERVOIR OF R2 DOOR WAS REPLACED AND WAS VERIFIED PER B757-200 IPC 52-11-40 ALSO TO BE INSTALLED UNDER CARD AMDS 2040-0191-2L STEP 19. (0835794)
